# SDR 2008UALA03360

- Difficulty date: June 13, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 30,582 hours, 8,250 cycles
- Engine: Pwa PW4052
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Part number: 20224785
- Part serial: NA
- Condition: Faulty
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ALT AUTO 1 STATUS MSG.  *S/D*  AFTER TROUBLESHOOTING FOUND OUT FLOW VALVE MOTOR TO BE FAULTY.  REPLACED NR 1 (AFT) AC OUTFLOW VALVE MOTOR PER MM 21-31-05, OP CHECK GOOD.  AC OK FOR SERVICE.
